# SDR A6WA202112068002

- Difficulty date: October 23, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R38323
- Part serial: NSN
- Condition: Gouged
- Location: Fs 409+72 - 409+
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A PREVIOUS BLEND (P1) AT FS 409.00+80 AT S26R+1 MEASURING .500"L   X 007"D AND A SCRATCH (P2) AT FS 409.00+72 AT S26R MEASURING .450"L X .005"D.   BOTH AREAS FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31.  ***************AIRCRAFT REMOVED FROM SERVICE*************************  RE-EVALUATED DAMAGE (P1) AT FS 409+80 AND S26R+1 AND FOUND WITHIN LIMITS IAW  ASAP EA #AWAC-CRJ253-01737 REV B DATED 11/17/2021. HFEC INSPECTION PERFORMED AT (P1) BLEND WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF 0.051" USING UT INSPECTION. VERIFIED NO UNDERLYING DAMAGE AT (P1) BLEND. RESTORED PROTECTIVE FINISH AT (P1) BLEND AREA. ALL WORK PERFORMED AT (P1) BLEND AREA WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01737 REV B DATED 11/17/2021. BLENDED AREA AT (P2) SMOOTH TO REPORTED MEASUREMENT OF .450"L X .500"D IAW ASAP EA # AWAC-CRJ253- 01736 REV A DATED 11/17/2021. RE-EVALUATED (P2) BLEND AREA AND FOUND WITHIN ALLOWABLE LIMITS IAW ASAP EA # AWAC-CRJ253-01736 REV A DATED 11/17/2021. HFEC INSPECTION PERFORMED AT (P2) BLEND WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF 0.053" AT (P2) BLEND USING UT INSPECTION. VERIFIED NO UNDERLYING DAMAGE AT (P2) BLEND AREA. RESTORED PROTECTIVE FINISH AT (P2) BLEND AREA. ALL WORK PERFORMED AT (P2) BLEND AREA WITHIN ALLOWABLE LIMITS IAW ASAP EA # AWAC-CRJ253-01736 REV A DATED 11/17/2021. WORK COMPLETED ON AERSALE W/O #003486 CARD #20087 AT AERSALE CRS4AER685B. TT: 39,961  TC: 38,675
